On Robinsonian dissimilarities, the consecutive ones property and latent variable models.

Leiden Repository

On Robinsonian dissimilarities, the consecutive ones property and latent variable models.

Type: Article / Letter to editor
Title: On Robinsonian dissimilarities, the consecutive ones property and latent variable models.
Author: Warrens, M.J.
Journal Title: Advances in Data Analysis and Classification
Volume: 3
Start Page: 169
End Page: 184
Pages: 16
Issue Date: 2009
Uri: urn:issn:1862-5347
ISSN: urn:issn:1862-5347
Handle: http://hdl.handle.net/1887/14429
 

Files in this item

Description Size View
application/pdf Warrens 2009 ADAC 3 169_184.pdf 245.4Kb View/Open Full text at publisher site

This item appears in the following Collection(s)